# SDR UALA2010120604473

- Difficulty date: December 2, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 32,835 hours, 13,246 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517113
- Part serial: 1090
- Condition: Partial Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR2 RT SLIDE PACK PARTIALLY DEPLOYED.  ACCOMPLISHED ON DOCK WU K0207F.  REPLACED SLIDE IAW MM.  REPLACED ACTUATOR DIAPHRAM & SHEAR PIN.
